Tensor Norms on l(n) .. l(n).

J.S. Cohen; A.B. Stephens

Mathematische Annalen (1974)

  • Volume: 209, page 277-290
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cohen, J.S., and Stephens, A.B.. "Tensor Norms on l(n) .. l(n).." Mathematische Annalen 209 (1974): 277-290. <http://eudml.org/doc/162602>.

author = {Cohen, J.S., Stephens, A.B.},
journal = {Mathematische Annalen},
pages = {277-290},
title = {Tensor Norms on l(n) .. l(n).},
url = {http://eudml.org/doc/162602},
volume = {209},
year = {1974},

AU - Cohen, J.S.
AU - Stephens, A.B.
TI - Tensor Norms on l(n) .. l(n).
JO - Mathematische Annalen
PY - 1974
VL - 209
SP - 277
EP - 290
UR - http://eudml.org/doc/162602
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.